# SDR VTZA9909429

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7400 - RIC-IAD - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO LEFT ENGINE EGT ONLY MADE 450 DEGREES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND LEANED ZONE 2 CANNON PLUG.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
